# SDR ABXA020222

- Difficulty date: September 16, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 57,248 hours, 61,437 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Angle
- Part number: 591326265
- Condition: Cracked
- Location: Left Pylon
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON LOWER ATTACH ANGLE FORWARD END WAS CRACKED. REPAIRED PYLON LOWER ATTACH ANGLE FORWARD END IAW DC-9 SRM 54-04 AND SSRM DWG #K07439.
